Thang Pham
Thang Pham
University of Science, Vietnam National University, Hanoi
Bestätigte E-Mail-Adresse bei - Startseite
Zitiert von
Zitiert von
Three-variable expanding polynomials and higher-dimensional distinct distances
T Pham, LA Vinh, F De Zeeuw
Combinatorica 39 (2), 411-426, 2019
On the pinned distances problem over finite fields
B Murphy, G Petridis, T Pham, M Rudnev, S Stevens
arXiv preprint arXiv:2003.00510, 2020
On the pinned distances problem in positive characteristic
B Murphy, G Petridis, T Pham, M Rudnev, S Stevens
Journal of the London Mathematical Society 105 (1), 469-499, 2022
Extension theorems and a connection to the Erdős-Falconer distance problem over finite fields
D Koh, T Pham
Journal of Functional Analysis 281 (8), 109137, 2021
On restriction estimates for the zero radius sphere over finite fields
A Iosevich, D Koh, S Lee, T Pham, CY Shen
Canadian Journal of Mathematics 73 (3), 769-786, 2021
Incidences between points and generalized spheres over finite fields and related problems
ND Phuong, P Thang, LA Vinh
Forum Mathematicum 29 (2), 449-456, 2017
Schwartz-Zippel bounds for two-dimensional products
HN Mojarrad, T Pham, C Valculescu, F de Zeeuw
Discrete Analysis, 2015
Incidences between planes over finite fields
N Phuong, T Pham, L Vinh
Proceedings of the American Mathematical Society 147 (5), 2185-2196, 2019
An improvement on the number of simplices in Fqd
DH Pham, T Pham
Discrete Applied Mathematics 221, 95-105, 2017
Some combinatorial number theory problems over finite valuation rings
T Pham
Illinois Journal of Mathematics 61 (1-2), 243-257, 2017
Erdős–Rényi graph, Szemerédi–Trotter type theorem, and sum-product estimates over finite rings
PV Thang, LA Vinh
Forum Mathematicum, 2015
On the Mattila–Sjölin distance theorem for product sets
D Koh, T Pham, CY Shen
Mathematika 68 (4), 1258-1267, 2022
A new bound on Erd\H {o} s distinct distances problem in the plane over prime fields
A Iosevich, D Koh, T Pham, CY Shen, LA Vinh
arXiv preprint arXiv:1805.08900, 2018
Conditional expanding bounds for two-variable functions over finite valuation rings
P Van Thang
European Journal of Combinatorics 60, 114-123, 2017
A sharp exponent on sum of distance sets over finite fields
D Koh, T Pham, CY Shen, LA Vinh
Mathematische Zeitschrift 297, 1749-1765, 2021
Expanding phenomena over matrix rings
YD Karabulut, D Koh, T Pham, CY Shen, AV Le
Forum Mathematicum 31 (4), 951-970, 2019
A Szemerédi–Trotter type theorem, sum-product estimates in finite quasifields, and related results
T Pham, M Tait, C Timmons
Journal of Combinatorial Theory, Series A 147, 55-74, 2017
On the finite field cone restriction conjecture in four dimensions and applications in incidence geometry
D Koh, S Lee, T Pham
International Mathematics Research Notices 2022 (21), 17079-17111, 2022
Distinct distances between points and lines in 𝔽q2
T Pham, ND Phuong, NM Sang, C Valculescu, LA Vinh
Forum Mathematicum 30 (4), 799-808, 2018
Extension theorems and Distance problems over finite fields
D Koh, T Pham, LA Vinh
arXiv preprint arXiv:1809.08699, 2018
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20